# SDR SWAA050561

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 25,708 hours, 16,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EVAC SLIDE OUT OF ADJUST.  REINSTALLED L2 DOOR SLIDE PER MM.
